# SDR DHL2005748534

- Difficulty date: August 24, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 14,525 hours, 26,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WEB FWD OF NR 1 SLAT ACTUATOR ROD END IS CRACKED.  CUT OUT SECTION OF WEB TO GAIN ACCESS DIM 7.75 BY 1.50 IAW B727 SRM 51-40-2.  CUT CRACKED SECTION OF ANGLE IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR ANGLE PO NR 9081237 .040 2024T3 2" BY 10" IAW B727 SRM 51-40-3 AND 57-50-2 FIG 2.  FAB WEB REPAIR PO NR 9081237 .040 2024T3 2" X 12" IAW B727  SRM 51-40-2 & 57-50-2 FIG2 TREATED AND PRIMED REPAIR PARTS IAW B727 SRM BY 51-10-2.  INSTALLED REPAIR PARTS IAW B727 5-40-2 AND 51-40-3
